Bayesian modelling of multivariate quantitative traits using seemingly unrelated regressions.

Verzilli, CJ; Stallard, N; Whittaker, JC; (2005) Bayesian modelling of multivariate quantitative traits using seemingly unrelated regressions. Genetic epidemiology, 28 (4). pp. 313-25. ISSN 0741-0395 DOI: https://doi.org/10.1002/gepi.20072

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/gepi.20072

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar